# SDR SWIA200210729

- Difficulty date: March 17, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 21,526 hours, 19,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN ARE OUT.  REMOVED AND REPLACED EMERGENCY LIGHT POD LAMP AS NEEDED.  OPS CHECK GOOD.
